MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH CAN MODIFIED TX-8; SURGICAL SCREWDRIVER, REUSABLE

PARAGON 28 SCW DRV ATTCH CAN MODIFIED TX-8; SURGICAL SCREWDRIVER, REUSABLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the hx8 cannulated driver tip broke during a planned revision.As no backup device was available an implanted screw was left in place.No patient treatment related to this event was reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The reported event is confirmed.Visual examination of the returned product confirmed that the tip is fractured.Further analysis was not performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SCW DRV ATTCH CAN MODIFIED TX-8
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24257743
Report Number3008650117-2026-00026
Device Sequence Number18136626
Product Code HWC
UDI-Device Identifier00889795041227
UDI-Public(01)00889795041227(10)TC2307750
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberP99-190-TT08
Device Lot NumberTC2307750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown